# SDR 96FDEA00575

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(NR 0230 AND NR 009).  CORROSION (C53-111-01 (3)) ON THE BS 950  FORGING WL 208, RBL 50.    **** S/D ****   REMOVED CORROSION ON THE BS 950 FORGING, WL 280, RBL 50.  BLENDED DAMAGED AREA, CLEANED, TREATED AND RE-INSTALLED FASTENERS PER FEDEX EA 7-5310-28062.
